# SDR AALA202001069022

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 62,458 hours, 23,532 cycles
- System (JASC): 3160 · Central Display
- Part: Relay
- Part number: 20WT2
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: F/O PFD/ND SWAPS POSITIONS UNCOMMANDED. FOUND F/O PFD/ND SWITCHING RELAY FIN 20WT2 FAULTING. REPLACED RELAY 20WT2 IAW AB EPSM 20-46-50.FAULT CLEARED,SWITCHING NORMAL.
